# SDR SWIA200414039

- Difficulty date: October 23, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 4,590 hours, 3,557 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PULLEY INTERCOSTAL OUTBOARD FLANGE CRACKED; FS 484.00 LBL 36.0.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED IAW CRJ REO 601R53-41-059 REV "A".
